Accessibility navigation

Flow over a hill covered with a plant canopy

Finnigan, J. J. and Belcher, S. E. (2004) Flow over a hill covered with a plant canopy. Quarterly Journal of the Royal Meteorological Society, 130 (596). pp. 1-29. ISSN 1477-870X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:5483
Additional Information:Part A
Publisher:Royal Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation